# SDR SWAA2021081225054

- Difficulty date: October 21, 2020
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 64,497 hours, 37,851 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Component: Slat, Boeing
- Component part number: 114A503011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING LEADING EDGE #3 SLAT HAS A CRACK AT ACTUATOR LOWER ATTACH POINT LOWER SKIN. CRACK MEASURES 1' AND CROSSES OVER FASTENER. / REMOVED AND REPLACED #3 SLAT PER 27-81-21 AMM. TAG NO: 750415 PN ON: 114A5030-11 SN ON: 003624 PN OFF: SN OFF: 00330
